MAUDE Adverse Event Report: MICROVENTION, INC. HYDROSOFT-3D-AV; DEVICE, VASCULAR, FOR PROMOTING EMBOLIZATION

MICROVENTION, INC. HYDROSOFT-3D-AV; DEVICE, VASCULAR, FOR PROMOTING EMBOLIZATION
Model Number 7110-0204
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Aneurysm (1708)
Date of Event 04/26/2025
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
No product name, model, and lot were provided.As the lot number was not provided, a search for production-related non-conformance's could not be performed.The device was implanted and therefore not available for return and investigation by the manufacturer.The investigation is ongoing and upon completion of the investigation, a supplemental mdr will be submitted.
 
Event or Problem Description
As reported: patient was admitted for evaluation of sudden onset of dizziness and nausea/vomiting.Per chart review, patient presented to the er for evaluation of these symptoms along with generalized weakness.Patient stated that her dizziness worsened with position changes and stated the room felt like it was spinning.Laboratory findings were relatively unremarkable.Chest x-ray along with ct abdomen/pelvis did not show any acute etiologies for nausea/vomiting.A brain mri was obtained that demonstrated an unruptured 7 mm saccular anterior communicating artery aneurysm.Two days after admission, patient underwent balloon assisted coiling of acom aneurysm.Post op, patient was admitted to the icu for close neurological monitoring/continuation of cares.Two days after balloon assisted coiling, patient underwent stent assisted coiling given small residual acom aneurysm at lobulated base.
 
Additional Manufacturer Narrative
The physical device was not available for evaluation to investigate if a condition existed that would have contributed to the reported event.Supplemental imaging was also unavailable for review; without imaging, the investigation cannot verify the event occurred as described, nor could the investigation further examine the cause of the reported event.This information may be updated if additional information is provided at a later date.
 
Event or Problem Description
No additional information regarding the event received.

Brand Name
HYDROSOFT-3D-AV
Common Device Name
DEVICE, VASCULAR, FOR PROMOTING EMBOLIZATION
Manufacturer (Section D)
MICROVENTION, INC.
35 enterprise
aliso viejo CA 92656
Manufacturer Contact
terrence callahan
35 enterprise
aliso viejo, CA 92656
7142478000
MDR Report Key22128815
Report Number2032493-2025-90216
Device Sequence Number8371435
Product Code KRD
UDI-Device Identifier00816777025388
UDI-Public(01)00816777025388(11)241017(17)290930(10)0000734622
Combination Product (Y/N)N
Initial Reporter StateND
Initial Reporter CountryUS
PMA/510(K) Number
K161367
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2025
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,User Facility,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 06/27/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model Number7110-0204
Device Lot Number0000734622
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/08/2025
Supplement Date Received by Manufacturer06/11/2025
Initial Report FDA Received Date06/02/2025
Supplement Report FDA Received Date06/27/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured10/17/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
HYDROSOFT 3D 7110-0202, LOT # 0000823183.; HYDROSOFT 3D 7110-0204, LOT # 0000781902.; SCEPTER XC BALLOON.
Outcome Attributed to Adverse Event Required Intervention;
Patient Age33 YR
Patient SexFemale
Patient Weight111 KG